Minimal and maximal solutions for two-point boundary-value problems
MetadataShow full metadata
In this article we consider a boundary-value problem for the equation ƒ(t, x, x', x'') = 0 with mixed boundary conditions. Assuming the existence of suitable barrier strips, and using the monotone iterative method, we obtain the minimal and maximal solutions.
CitationGrammatikopoulos, M. K., & Kelevedjiev, P. S. (2003). Minimal and maximal solutions for two-point boundary-value problems. Electronic Journal of Differential Equations, 2003(21), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.